# SDR SWAA2020050137644

- Difficulty date: April 6, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SURFACE HAS PEELED FIBERS. [DOT 124-007] / REPLACED FLOOR PANEL 241AF AT MAIN CABIN IAW B737-700 SRM 53-00-50-2R-0
